# SDR SWIA2020072751421

- Difficulty date: June 13, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 38,232 hours, 27,681 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Gouged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AILERON UPPER SURFACE LEADING EDGE GOUGED.   (C-CHECK) RO 7/23/2020     REMOVED DAMAGE TO R/H AILERON UPPER SURFACE LEADING EDGE, PART IS OUT OF LIMITS PER BOMBARDIER REO. REPLACED R/H AILERON UPPLER SURFACE LEADING EDGE WITH NEW REF CRJ 700 SRM  AND BOMBARDIER DWG. SEE CONTINUATION FOR DETAILS.
